MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS
Catalog Number 381137
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
On (b)(6) 2026: the patient experienced oozing at the arterial puncture site.During the process of changing the dressing, fluid leakage was observed at the connector of the indwelling cannula.This may be due to a product quality issue.It is also possible that the patient tugged on the cannula, causing the connector to become loose.The indwelling cannula was replaced.
 
Additional Manufacturer Narrative
Investigation summary: during the analysis of this complaint, no nonconformance or corrective maintenance records were found, and no evidence was identified that could be related to this occurrence.Although this complaint does not include samples or photographic evidence confirming the reported defect, a complaint was identified through the complaint history, which includes photographic records.Therefore, the reported defect could be confirmed.A probable root cause for this defect may be related to misalignment at the metal wedge/adapter crimping station.However, a more detailed analysis would require the availability of a physical sample.
 
Event or Problem Description
No additional information.

Brand Name
ANGIOCATH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24905187
Report Number9610048-2026-00052
Device Sequence Number21288921
Product Code FOZ
UDI-Device Identifier00382903811373
UDI-Public(01)00382903811373(11)250520(17)300430(10)5113985
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381137
Device Lot Number5113985
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown